| Catalog Number |
367859 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd vacutainer® k2 edta (k2e) 5.4 mg blood collection tubes 10 samples exhibited clotting.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary - bd received two (2) photos for investigation.The photos depict tubes with specimens but do not show the customer's reported failure mode.A total of 100 retained samples were visually inspected, and no issues were identified.Complaints for sample quality are under statistical control for the month of january 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: clotting.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description